# SDR AALA990112

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- System (JASC): 2550 · Cargo Compartments
- Part: Tray
- Condition: Corroded
- Location: Bs 615-859
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON NR 2 ROLLER TRAY IN SEVERAL.  SPLICED IN NEW SECTION OF TRAY PER SRM 53-70-00.  (M)
